# SDR ASOA201000423

- Difficulty date: March 24, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 19,894 hours, 16,889 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIDDLE LEFT EXTERIOR EMERGENCY LIGHT INOP.  R & R MIDDLE LT EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21. OPS GOOD.
